# SDR DALA2022042202840

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 77,008 hours, 13,195 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 FOUND RH PYLON FORWARD MIDSPAR WEB CRACK. CORRECTIVE ACTION: RH PYLON FWD MIDSPAR WEB CRACK. DOUBLER AND TRIPLER REPAIRED AS PER PRI: 598219-14 (2205041)
